MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7 TI MULTILOC HUMERAL NAIL RT/CANN/240-S; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7 TI MULTILOC HUMERAL NAIL RT/CANN/240-S; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.016.240S
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent a surgical procedure, while inserting an interlocking multliloc screw, the screw was too short.The surgeon continued to try to insert the multiloc screw possible stripping out the plastic insert of the multiloc humeral nail.The screw was pulled out of the bone and nail, and abandoned that screw hole procedure was completed successfully with a five(5) minutes surgical delay.No patient consequence reported.Concomitant device reported: unk - insertion instruments: trauma (part# unknown; lot# unknown; quantity: 1).This report is for one (1) 7 ti multiloc humeral nail rt/cann/240-s.This is report 1 of 2 for complaint (b)(4).

Brand Name
7 TI MULTILOC HUMERAL NAIL RT/CANN/240-S
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12495719
Report Number2939274-2021-05586
Device Sequence Number5146099
Product Code HSB
UDI-Device Identifier10886982089267
UDI-Public(01)10886982089267
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.016.240S
Device Catalogue Number04.016.240S
Device Lot Number1L96879
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2021
Initial Report FDA Received Date09/20/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5 TI MULTILOC SCREW LENGTH 22-STERILE; UNK - INSERTION INSTRUMENTS: TRAUMA
Patient Age77 YR
Patient Weight49